RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Beloozerov, N N

Statistics Math-Net.Ru
Total publications: 4
Scientific articles: 4

Number of views:
This page:71
Abstract pages:1053
Full texts:427
References:75

http://www.mathnet.ru/eng/person24739
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/411423

Publications in Math-Net.Ru
1977
1. N. N. Beloozerov, “Solution of the $nd$ scattering problem at the deuteron breakup energy by the boundary condition method”, TMF, 33:1 (1977),  54–66  mathnet  mathscinet; Theoret. and Math. Phys., 33:1 (1977), 877–884
1976
2. N. N. Beloozerov, “Addition theorems for Legendre functions as corollaries of an addition theorem for Gegenbauer polynomials”, Mat. Zametki, 20:3 (1976),  321–330  mathnet  mathscinet  zmath; Math. Notes, 20:3 (1976), 740–745
1975
3. N. N. Beloozerov, “Solution of the three-body problem at zero energy by the boundary condition method”, TMF, 23:1 (1975),  78–93  mathnet  mathscinet; Theoret. and Math. Phys., 23:1 (1975), 362–374
1970
4. N. N. Beloozerov, “Note on the addition theorem for Legendre functions”, Mat. Zametki, 7:2 (1970),  137–145  mathnet  mathscinet  zmath; Math. Notes, 7:2 (1970), 83–88
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020